# SDR UPS99830201

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING L/E HAS RIBS CRACKED AT XFS 672.5, 660.0, 641.25 AT THE UPPER RIB; AND LOWER RIB AT XFS 603.75.  STOP DRILLED CRACKS AND REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
